Dynamics of Partial Differential Equations

Volume 4 (2007)

Number 3

Existence of global attractors for wave equation of Kirchhoff type with nonlinear damping and memory term at boundary

Pages: 247 – 262

DOI: http://dx.doi.org/10.4310/DPDE.2007.v4.n3.a3

Author

Chaosheng Zhu (Department of Mathematics, Southwest University, Chongqing, China)

Keywords

wave equation; Kirchhoff type; nonlinear boundary damping; memory term; absorbing set; asymptotic compactness; global attractor

2010 Mathematics Subject Classification

35B40, 35B41, 35B45, 35L35, 35L70

Full Text (PDF format)